# SDR USAA061301

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE FROM STA 747 TO 767 CORROSION.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS LEVEL 2 C53-202-01, DEFECT SIZE: 20 INCHES.
